Interdisciplinary Journal of Management, Innovation, and Entrepreneurship

The Interdisciplinary Journal of Management, Innovation, and Entrepreneurship (IJMIE) is a peer-reviewed, open-access journal dedicated to publishing cutting-edge research that explores the intersections of management theory, innovation processes, and entrepreneurial ecosystems across diverse organizational and industrial contexts.

Current Issue

Volume 12, No. 2 (2025)

ISSN: 3067-2333

DOI Prefix: 10.5281/zenodo.

Articles in this Issue